# SDR USAA2014080500002

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 43,340 hours, 24,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD EMER LIGHT BATTERY SHOWS LOW DURING TEST.  R & R EMER LIGHT EPSU IAW AMM 33-51-38-400-002-A.
